# SDR 96ZZZX658

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 678
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AHN/CLT - FLT 5082 - ON 1-17-96, AIRCRAFT WAS IN PROCESS OF TAKING OFF WHEN THE LT ENGINE BETA LIGHT ILLUMINATED.  THE CAPTAIN ABORTED TAKEOFF AND RETURNED TO GATE.  THE CAPTAIN CONTACTED MAINTENANCE CONTROL AND NOTIFIED THEM OF THE PROBLEM.  A MECHANIC WAS SENT TO AHN.  THE LT BETA SWITCH WAS REMOVED AND REPLACED AND THE SYSTEM WAS LEAK CHECKED AND THEN FUNCTION TESTED.  THE AIRCRAFT WAS THEN FERRIED BACK TO CLT SO THE RII ON THE LEAK CHECK COULD BE C/W.  ONCE IN CLT, AN RII INSPECTOR LEAK-CHECKED THE AIRCRAFT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
